MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR MÜLLER, STEM, STANDARD, UNCEMENTED, HA, 2, TAPER 12/14; COATED HIP FEMUR PROSTHESIS, MODULAR

ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR MÜLLER, STEM, STANDARD, UNCEMENTED, HA, 2, TAPER 12/14; COATED HIP FEMUR PROSTHESIS, MODULAR
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent hip prostheses implantation approximately one (1) month ago.Twenty (20) days after original surgery, patient was revised due to bone fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - australia.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVENIR MÜLLER, STEM, STANDARD, UNCEMENTED, HA, 2, TAPER 12/14
Common Device Name
COATED HIP FEMUR PROSTHESIS, MODULAR
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17434285
Report Number0009613350-2023-00430
Device Sequence Number6799377
Product Code LZO
UDI-Device Identifier00889024590939
UDI-Public(01)00889024590939(17)241031(10)3008030
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model NumberN/A
Device Catalogue Number01.06010.002
Device Lot Number3008030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose